Team Invitation

World Cup Big Air Antwerp November 10th



1. Entries

Entries will be accepted from National Ski Associations following FIS quotas and rules.

All entries must be done by using the FIS Online Registration System, through the FIS Homepage http://www.fis-ski.com/ "Member Section". Entries by mail or fax are no longer accepted.

Please submit the anticipated number of your competition team (including competitors and officials) by October 1th 2012. Please provide the names of participants if possible at this time.

The final number of your competition team (including competitors and officials) and the names of participants must be submitted to the organizing committee through the online system <u>no later than</u> <u>November 2nd 2012.</u>

Organizing Committee World Cup Big Air Antwerp Boomgaardstraat 22 bus 27 2600 Berchem Belgium

Phone.: +32 3 286 07 85 E-mail: snowboard@vssf.be

2. Registration

Team registration will take place in the Race Office on November 9th, from 10.00 to 19.00 at the Waagnatie – competition area (Rijnkaai 150, 2000 Antwerpen).

3. Accommodation & Meals

All participants and staff within the World Cup quota will have accommodation at CHF 50/day/person, to be paid directly to the OC World Cup Antwerp.

Accommodation at FIS rate will be provided for 2 nights (Friday 9th to Sunday 11th).

Breakfast, lunch and dinner will be provided, starting with dinner on Friday, November 9th, at the competition area

Each team will be held responsible for any damage incurred during the stay.

4. Transportation

Teams are responsible for their own transportation.

Transportation from Brussels Airport to the competition area can be done by car/taxi (approximately 45km) or by train (direct connection between **Brussels Airport** and **Antwerp Central Station** - http://www.b-rail.be/main/E/). Antwerp Airport is a small airport with limited number of flights.











5. Bibs

All competitors must wear bibs during all competition and award ceremonies.

6. Accident Insurance

Each competitor must have his own medical insurance. The Organizing Committee, sponsors, suppliers, their agents, the City of Antwerp, Suseia, the FIS and the Royal Belgian Ski Federation decline any responsibility for accidents, damaged or lost equipment and second and third party claims during the event.

7. Liability

All athletes, officials and members of the National Association who attend and participate in the event shall do so at their own risk. The Organizing Committee, Suseia, the City of Antwerp, the Royal Belgian Ski Federation, sponsors and suppliers, their agents, employees and volunteers shall not be responsible for any losses or injuries incurred or suffered by any athlete, official or other person in conjunction with the organizing or staging of the event.

8. Official Notice Board

The official Notice Board will be located at the Race Office at the Waagnatie (Rijnkaai 150, 2000 Antwerpen).

9. Training

Training is provided by the OC on Friday 9th and on Saturday 10th in advance of every heat and before semi finals and finals. Training times and team captain's meeting times are shown on the preliminary program, as issued by FIS.

10. Prizes

The prize-winners will receive their prize money at the Race Office. Official Photo ID will be required to collect the prize money.











FIS World Cup Big Air Antwerp Preliminary Program (subject to changes)

	FRIDAY 9 NOVEMBER	SATURDAY 10 NOVEMBER
	Arrival Day & Big Air Train-	BA Training + Qualification + Semi Finals
	ing	+ Finals
David Office	10.00 00.00	(Men 60, 12 Finals)
Race Office	10.00 – 22.00	8.00 – 20.00
TC Meeting	16.30 – preparation training 19.30 – preparation competi-	
	tion	
Training Qualif	Heat 1: 17.00 – 17.40	Heat 1: 10.00 – 10.30
	Heat 2: 17.50 – 18.30	Heat 2: 11.40 – 12.10
	Heat 3: 18.40 – 19.20	Heat 3: 13.20 – 13.50
Entry for all closed		Heat 1: 10.35
		Heat 2: 12.15
_		Heat 3: 13.55
Forerunners		10.35 – 12.15 – 13.55 by the OC
Start time Qualif		Heat 1: 10.40 – 11.30 (1-2 direct final) Heat 2: 12.20 – 13.10 (1-2 direct final)
		Heat 3: 14.00 – 14.50 (1-2 direct final)
Start Interval		Heat 1 1-20 1,1min x 2 = 50min
		Heat 2 21-40 1,1min x 2 = 50min
		Heat 3 41-60 1,1min x 2 = 50min
		150min
Training Semi Final		15.55 – 16.15
_		Riders 3-6 from each heat = 12 riders
Forerunners		16.25
Start time Semi		16.30 – 17.00
Timing Semi		1 Heat 1-12 =1,1min x 2 = app 30min (top 6 to final)
Training final		18.15 – 18.45
Entry closed		18.50
Forerunners		18.55
Start Time Final		19u – 20u
Start Interval		Final jump 1 12x1.30 = 18min 19.00-19.18
		Break = 2min 19.18-
		19.20
		Fig. 1 i
		Final jump 2 12x1.30 = 18min 19.20-19.38 Break = 2min 19.38-
		19.40
		10.10
		Final jump 1 12x1.30 = 18min 19.40-19.58
Prizegiving		Immediately after event in finish area 20.00 – 20.10
TD		
Miscellaneous		
		Official departure Sunday 11th









